NASA Technical Reports Server NTRS 20140013150: Are Medications Involved in Vision and Intracranial Pressure Changes Seen in SpaceflightReport as inadecuate



 NASA Technical Reports Server NTRS 20140013150: Are Medications Involved in Vision and Intracranial Pressure Changes Seen in Spaceflight


NASA Technical Reports Server NTRS 20140013150: Are Medications Involved in Vision and Intracranial Pressure Changes Seen in Spaceflight - Download this document for free, or read online. Document in PDF available to download.

Download or read this book online for free in PDF: NASA Technical Reports Server NTRS 20140013150: Are Medications Involved in Vision and Intracranial Pressure Changes Seen in Spaceflight
The Food and Drug Association Adverse Event Reports FDA AER from 2009-2011 were used to create a database from millions of known and suspected medication-related adverse events among the general public. Vision changes, sometimes associated with intracranial pressure changes VIIP, have been noted in some long duration crewmembers. Changes in vision and blood pressure which can subsequently affect intracranial pressure are fairly common side effects of medications. The purpose of this study was to explore the possibility of medication involvement in crew VIIP symptoms.



Author: NASA Technical Reports Server (NTRS)

Source: https://archive.org/







Related documents